# SDR UALA2010041201231

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 58,207 hours, 8,470 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON SEAT 3F FWD.  RELAMPED LIGHT ASSY. CHECKED NORMAL ON GROUND.
